I just want to say to anybody who is trying to get off benzos it is Totally POSSIBLE!!!! Keep your chin up stay strong, The Journey is worth it!!! I have been on Clonazepam for 6 years and I am a quarter of the way off of it... Before I was also on Ativan with it for 2 months and the withdrawal was HELL but I did it... Anyone can, I am feeling alot better... So please if you want it bad enough YOU CAN DO IT!!!!! believe me...
HI THERE MY NAME IS CHRISTINA I HAVE BEEN ON 1MG XANAX 4 TIMES A DAY WAS GETTING 120 PILLS A MONTH . I HAVE BEEN ON THEM FOR 11 YEARS NOW .IM 29 YRS OLD I SUFFER FROM ANXIETY ,DEPRESION,PTSD, SEVERE PANIC ATTACKS . AND MANIC, I AM BEING WEINED OFF MY XANAX . THE DR, SAYS ITS NOT HELPING ME I HAVE GAINED TOLERANCE TO IT OVER THE CORSE OF THE YEARS . SO NOW SHE IS WANTING TO SLOWLY GET ME OFF THE XANAX AS OF 11-13-2008 SHE SAID TO TAKE A 1MG KLONOPIN IN THE MORNING AND THEN WAIT FOR 4 HOURS AND TAKE A XANAX ALLOWING ME UP TO 3 MG PER DAY SO SHE ONLY TOOK 1MG A DAY FROM ME BUT SUBSTITUTED IT WIITH THE KLONIPIN (klonopin) .I GET 30 KLONIPIN (klonopin) A MONTH AND IN STAD OF 120 XANAX I GET ONLY 90 XANAX A MONTH . IM SCARED AND HAVE A FEW QUESTIONS LIKE .
1. IS DETOX BAD AND WHAT TO EXPECT ? AND HOW LONG WILL THE BAD DETOX EFFECTS TAKE TO GO AWAY ?
2. IS THIS A GOOD WAY OF DETOXING WITH THE XANAX BEING REPLACED BY THE KLONOPIN ?
3. MY NEXT STEP AFTER THIS 3MG XANAX WILL BE GOING DOWN TO 2 1 MG'S PER DAY WILL THAT BE EVEN HARDER THAN WHAT IM GOING THREW NOW ?
4. DID YOU OR ANYONE YOU KNOW HAVE BAD DETOX EFFECTS FROM WEINING ME OFF THE XANAX THIS WAY TO KLONOPIN ? IF SO WHAT WAS THEY AND HOW LONG DID THEY LAST ?
5. I WAS TOLD THAT THE WORST DAYS ARE THE FIRST 3 DAYS OF DETOX BUT IM NOT GOING OFF THEM COLD TURKEY DOSE THAT MAKE THINGS ANY DIFFERENT?
PLEASE HELP ME OUT IM VERY SCARED AND NEED SOMEONE WHO HAS BEEN THREW THIS OR KNOWS SOMEONE WHO HAS ..
THANKS ALOT !~~
there is withdrawl (withdrawal) with xanax, but done gradually is the best, NEVER EVER stop xanax cold turkey (not sure if thats what you was saying) take your time, thoughts with you to ease off med slowly
THE DR IS HAVING ME TAMPER OFF WITH KLONOPIN . BUT I DIDNT KNOW IF IT WOULD CAUSE ANY SIDE EFFECTS / WITHDRAW SYMPTOMS BEINGS I HAVE BEEN ON IT FOR 11 YEARS AT 4MG A DAY . I AM NOT STOPPING COLD TURKEY .. NO WAY ...LOL .. THANKS FOR THE COMMENT BACK
I have been detoxing from Klonopin for 4 months now. I was perscribed some form of Benzo for the last 18 YEARS!! I am currently in residential addiction treatment for other serious matters. At my intake, I was advised that NO benzos were allowed in the program. I detoxed on my own, and the first three weeks were a complete LIVING NIGHTMARE. All I have to say is it CAN BE DONE. THERE IS HOPE!! You just need a lot of time and patience.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.